Hi Karen, from what you wrote those seem like low blood sugar. Read this link from WebMD: /www.webmd.com/diabetes/guide/diabetes-hypoglycemia#1
But I'm surprised (and disappointed) that the nurse didn't give you more information and help. So, here are my thoughts.
Being on insulin can indeed make the blood sugar go low depending on the food you eat, when you've eaten, how much, etc. Seems to me the endo and/or the nurse needs to take the time and give you more specific instructions. Maybe you need to have the dosage adjusted, but that office needs to help more than they've done.
In the meantime, make sure you have something ready to eat or drink when you're feeling the blood sugar is low. And you can carry glucose tabs. You can buy them OTC in any pharmacy.
I am not on insulin so I cannot advise you more about
Were you on other diabetes medications before you were put on insulin?
I'm sorry this is happening to you but I'm glad you posted.
Laniemoderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating Check out the following site for more info on blood sugar:www.phlaunt.com/diabetes/